Please use this identifier to cite or link to this item:
|Scopus||Web of Science®||Altmetric|
|Title:||Finite-time stabilization of stochastic systems with partially known transition probabilities|
|Citation:||Journal of Dynamic Systems Measurement and Control-Transactions of the ASME, 2011; 133(1):1-6|
|Publisher:||ASME-Amer Soc Mechanical Eng|
|Xiao-li Luan, Fei Liu, Peng Shi|
|Abstract:||In this paper, the problem of finite-time stabilization for a class of uncertain Markov jump systems with partially known transition probabilities is investigated. The main aim of this paper is to derive the finite-time stabilization criteria for the underlying systems when the transition probabilities are partially known and to design a state feedback stabilizing controller such that the trajectories of the system stay within a given bound in a fixed time interval. Sufficient conditions for the existence of the desired controller are established with the linear matrix inequalities framework. A numerical example is used to illustrate the effectiveness of the developed theoretic results.|
|Keywords:||Markovian jump systems; finite-time boundedness; finite-time stabilization; transition probabilities|
|Rights:||Copyright © 2011 by ASME|
|Appears in Collections:||Electrical and Electronic Engineering publications|
Files in This Item:
There are no files associated with this item.
Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.